# SDR AALA202103279002

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,451 hours, 7,565 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 66739
- Condition: Cracked
- Location: Cockpit
- Part time: 19,451 hours, 7,565 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS WINDSHIELD UPPER PORTION CRACKED. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
